# SDR UALA2010073002752

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 79,500 hours, 12,784 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 353
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENG BLEED LIGHT & RT ENG HPSOV EICAS MSG, ENG BLEED SW OFF & ENG RUNNING, LT & RT DUCT PRESS ARE ON.  BLEED LIGHT ALSO ON PRESSURE ALMOST 0-3 PSI.  HPSOV LOCKED CLOSED.  REPLACED HPSOV AND HPSOV CONTROLLER, OPS CHECK GOOD.
